# SDR DHL9971214C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B FOREFLAP HAS SEVERAL SMALL DENTS AT LOWER SKIN.  INSTALLED FILLER REPAIR PER SRM 51-40-1, 3 X 3 X 7 X 5, 3 X 3.
